Hokkaido Mathematical Journal

No.2

Ando T., Hayashi M., Inoue J., Katsumata O., Takahashi Y., Okabe Y.,
Dedication
Hokkaido Mathematical Journal, 18 (1989) pp.177-177
Koshi S.,
Mathematical Works of S. KOSHI
Hokkaido Mathematical Journal, 18 (1989) pp.178-180
TONEV Toma,
A Bochner type theorem for compact groups
Hokkaido Mathematical Journal, 18 (1989) pp.181-186
YABUTA Közö,
Sharp function estimates for oscillatory singular integrals
Hokkaido Mathematical Journal, 18 (1989) pp.187-194
SATO Ryotaro,
Zeros of integrals along trajectories of ergodic nonsingular flows
Hokkaido Mathematical Journal, 18 (1989) pp.195-198
IZUMINO Saichi,
Decomposition of quotients of bounded operators with respect to closability and Lebesgue-type decomposition of positive operators
Hokkaido Mathematical Journal, 18 (1989) pp.199-209
SUGANO Kozo,
Note on separable extensions of noncommutative rings
Hokkaido Mathematical Journal, 18 (1989) pp.211-215
YOSHIDA Tomoyuki,
The average of joint weight enumerators
Hokkaido Mathematical Journal, 18 (1989) pp.217-222
KAMINSKA A., MUSIELAK J.,
On approximation by Riemann sums in generalized Orlicz spaces
Hokkaido Mathematical Journal, 18 (1989) pp.223-229
SCHAEFER H. H.,
Radon, Baire, and Borel measures on compact spaces. I
Hokkaido Mathematical Journal, 18 (1989) pp.231-243
NAKAI Mitsuru,
Comparison of Martin boundaries for Schrödinger operators
Hokkaido Mathematical Journal, 18 (1989) pp.245-261
MUHLY Paul S., SOLEL Baruch,
Representations of chordal subalgebras of von Neumann algebras
Hokkaido Mathematical Journal, 18 (1989) pp.263-271
NISHISHIRAHO Toshihiko,
Saturation of iterations of bounded linear operators
Hokkaido Mathematical Journal, 18 (1989) pp.273-284
OKAZAKI Yoshiaki, TAKAHASHI Yasuji,
p-uniform measures on linear spaces (0<p<∞)
Hokkaido Mathematical Journal, 18 (1989) pp.285-299
AOKI Nobuo, MORIYASU K.,
Expansive homeomorphisms of solenoidal groups
Hokkaido Mathematical Journal, 18 (1989) pp.301-319
HEYER Herbert,
Convolution semigroups of local type on a commutative hypergroup
Hokkaido Mathematical Journal, 18 (1989) pp.321-337